I've been on Effexor for a little over 2 weeks for anxiety and panic attacks and it's making me feel so much anxiety it's awful I feel like I'm not real and I feel not connected to people I'm close too it's so strange and terrifying ,so I tried to stop and it was awful so my doctor is telling me to take every other day for a week but it's been 3 days and I just feel more awful any suggestions on how to stop taking this evil drug or do I just stick out the taking it every other day for a week then stop??
Jesssjames; yes for at least a week it well start getting better but you don't just stop this medication when the week comes and your still having problems make sure to check back with the doctor you might have to get a lower strength of the regular effexor to go down lower it's not fun. It works very well for many people but like with anything else what works for me does not mean it does for you. I know what you are feeling if side effects get to bad cal your doctor again and see about something to help with the side effects. Just know they well get better.Have a good day and know its the side effects and the withdrawals of the medication it is not you.Chuck1957
Jess, these are normal side effects of adjusting to the medication and what you you felt when you stopped was withdrawal. The drug is not evil but you have to have perserverence to get through the adjustment period. If you want to stop it the only safe and effective way to do so is to follow your doctor's directions.
Best wishes, WCV
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2013 • 3 answers
Posted 21 Jul 2013 • 4 answers
Posted 27 Apr 2016 • 2 answers
Posted 1 Sep 2016 • 4 answers
Anxiety and Stress - Hello,I am on Effexor xr and has not been working for awhile now, panic/anxiety
Posted 20 Jan 2017 • 2 answers